# SDR UALA2010012600318

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 47,911 hours, 17,384 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS GREEN HYD SYS LOW RESERVOIR QTY AND LOW PRESSURE.   FOUND A DAMAGED O-RING ON THE HYD PUMP PRESSURE LINE AT THE FIREWALL. REPLACED O-RING.  PERFORMED LEAK CHECK, CHECKS GOOD. SERVICED RES TO FULL. DPI WAS NOT POPPED.
